# SDR SCNA97259

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SPACING FOR RIGHT INBD SEAT TRACK STATION 400 TO 520 AND LEFT OTBD SEAT TRACK STATION 344 TO 500 NOT MAINTAINING 1 INCH SPACING.  REMOVED AND FABRICATED NEW SECTIONS OF SEAT TRACK IAW B727 53-10-5, 53-10-2, 51-30-5, 51-30-8, AND 51-30-2.
